# SDR AALA201910189008

- Difficulty date: October 17, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N791AN
- Make and model: Boeing 777223
- Aircraft serial: 30254
- Aircraft time: 76,851 hours, 9,820 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L4 DOOR EXTERIOR EMERGENCY LIGHT INOPERABLE. MAINTENANCE PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-05.
